I am 17 years old and I have just recently started using YAZ, since the July 18th (started first day of my period). I understand its normal to get brown discharge after a period. I always have, but it usually only lasts about 2 days, and is a light brown colour.
However, since my period finished, about a week ago and im still getting the discharge, But its a lot darker, more mucusy and more of it. Could this be a side effect of just starting YAZ?
How do i stop the excessive dark discharge? Its really quite annoying, luckily though, i don't think there is a smell
I had started YAZ under recomendation of my doctor to try and see if it would decrease my still unknown pains (have had it for years, always on the left side, gets so bad i get sent to the hospital =|)
NOTE: I AM NOT SEXUALY ACTIVE, and although i didnt forget to take the pill durring the day, i would forget to take it at the right time(4:20), i would sometimes end up taking it around 9 or 10
PLEASE SOMEONE HELP! My mom says its normal for this but for this much! Theres got to be something!!